RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 6, Pages 868–878 (Mi mz8485)  

This article is cited in 1 scientific paper (total in 1 paper)

Real $GM$-Biquadrics

V. A. Krasnov

P. G. Demidov Yaroslavl State University

Abstract: We consider real algebraic varieties that are the intersection of two real quadrics. For brevity, we refer to such varieties as real biquadrics. The rigid isotopy classes of real biquadrics have been described long ago. In the present paper, we find the rigid isotopy classes in which the biquadrics are $GM$-varieties.

Keywords: rigid isotopy class, real biquadric, $GM$-variety, cohomology group, complex projective algebraic variety, Grassmann variety, spectral sequence

DOI: https://doi.org/10.4213/mzm8485

Full text: PDF file (445 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:6, 830–838

Bibliographic databases:

UDC: 512.7
Received: 16.03.2009
Revised: 18.03.2010

Citation: V. A. Krasnov, “Real $GM$-Biquadrics”, Mat. Zametki, 89:6 (2011), 868–878; Math. Notes, 89:6 (2011), 830–838

Citation in format AMSBIB
\Bibitem{Kra11}
\by V.~A.~Krasnov
\paper Real $GM$-Biquadrics
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 6
\pages 868--878
\mathnet{http://mi.mathnet.ru/mz8485}
\crossref{https://doi.org/10.4213/mzm8485}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2908143}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 6
\pages 830--838
\crossref{https://doi.org/10.1134/S0001434611050245}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000292216000024}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959659464}


Linking options:
  • http://mi.mathnet.ru/eng/mz8485
  • https://doi.org/10.4213/mzm8485
  • http://mi.mathnet.ru/eng/mz/v89/i6/p868

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Krasnov, “On intersections of two real quadrics”, Izv. Math., 82:1 (2018), 91–139  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:227
    Full text:58
    References:21
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019